RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Olive, D I

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:129
Abstract pages:468
Full texts:200
References:54

http://www.mathnet.ru/eng/person20994
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/133625

Publications in Math-Net.Ru
2000
1. D. I. Olive, “Lie algebras, integrability, and particle physics”, TMF, 123:2 (2000),  294–298  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 123:2 (2000), 659–662  isi
1995
2. L. A. Ferreira, D. I. Olive, M. V. Saveliev, “Orthogonal decomposition of some affine Lie algebras in terms of their heisenberg subalgebras”, TMF, 102:1 (1995),  17–31  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 102:1 (1995), 10–22  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020